# SDR AALA20150517001

- Difficulty date: May 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 46,800 hours, 18,844 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMER LANDING DUE TO LE FLAPS EXT LIGHT ILLUMINATED.  FLAP INDICATOR SHOWED FLAPS LESS THAN 1 WITH NO SPLIT IN THE NEEDLES.  USED ALT FLAPS EXT FOR FLAPS 15 LANDING.  ACCOMPLISHED FSEU BITE IAW FIM 27-51-00 WITH NO CURRENT FAULTS NOTED.  PERFORMED OPERATIONAL & VISUAL CHECK OF FLAP SYS.  SYS CHECKED NORMAL.
